Papers in ISI journals

  1. N. Suciu, C. Vamoş, J. Vanderborght, H. Hardelauf and H. Vereecken, Numerical investigations on erogodicity of solute transport in heterogeneous aquifers, Water Resour. Res., 42 (2006), art. id.: W04409. (Impact factor: 2.447)
  2. N. Suciu, J.P. Eberhard and C. Vamoş, Evaluation of the first-order approximations for transport in heterogeneous media, Water Resour. Res., v. 42 (2006), art. id.: W11504. (Impact factor: 2.447)
  3. M.-C. Anisiu, Th. Kotoulas, Construction of 3D potentials from a pre-assigned two-parametric family of orbits, Inverse Problems 22 (2006), 2255-2269. (Impact factor: 1.260)
  4. B. E. Rhoades, Ş. M . Şoltuz, The equivalence between T-stabilities of Mann and Ishikawa iterations, J. Math. Anal. Appl. 318 (2006), 472-475. (Impact factor: 0.473)
  5. P. Mitrea, A. Imbroane, A. I. Mitrea, M-C Anisiu, Multi-resolution analysis, numerical methods and inverse dynamics, integrated in software instruments for performance improving in the satellite remote sensing, 2006 IEEE-TTTC International Conference on Automation, Quality and Testing, Robotics, Vol. 1, Miclea and Stoian eds., Cluj-Napoca, 2006, 475-479

 Papers in international journals, indexed in Mathscinet and ZBL

  1. B. E. Rhoades, Ş. M. Şoltuz, The equivalence of Mann and Ishikawa iterations dealing with uniformly pseudocontractive maps without bounded range, Tamkang J. Math. 37 (3) (2006).
  2. B. E. Rhoades, Ş. M . Şoltuz, The convergence of an implicit mean value iteration, Int. J. Math. Math. Sci. 2006 ID 68369.
  3. B. E. Rhoades and Ş. M. Şoltuz, The equivalence between Mann and Ishikawa iterations dealing with generalized contractions, Int. J. Math. Math. Sci. 2006, article ID 54653.
  4. B. E. Rhoades, Ş. M. Şoltuz, The convergence of mean value iteration for a family of maps, Int. J. Math. Math. Sci. 2005: 21, 3479-3485. (published in 28 dec. 2005)
  5. V. Gupta, T. Shervashidze, M. Crăciun, Rate of approximation for certain Durrmeyer operators, Georgian Mathematical Journal, vo. 13 (2006), no.2, 277-284.
  6. C.I. Gheorghiu, A.C. Muresan, On the long time energy conservation by high order geometric integrators, PADEU 17(2006), p. 207-213 (Published by the Astron. Dept. of the Eotvos Univ. Budapest)
  7. C. Blaga, M.-C. Anisiu, G. Bozis, New solutions in the direct problem of Dynamics, PADEU 17(2006), 13-23

Papers in proceedings of international conferences, published with ISBN

  1. D. Otrocol, Data dependence of the fixed points set for a Lotka-Volterra system, Proceedings of the International Conference on Numerical Analysis and Approximation Theory, Cluj-Napoca, Romania, July 5-8, 331-336, 2006, ISBN 973-686-961-X, 978-973-686-961-7.

Papers in journals monitored/ranked by CNCSIS

  1. N. Suciu and C.Vamoş, Evaluation of overshooting errors in particle methods for diffusion by biased global random walk, Rev. Anal. Numer. Theor. Approx., v. 35, 2006 no. 1, pp. 119-126.
  2. M. Crăciun, On a compound approximation operator of D.D. Stancu type, Rev. Anal. Numer. Theor. Approx., 35 (2006), 33-40.
  3. C.I. Gheorghiu, A.C. Muresan, On the accuracy of Stoermer/Verlet method as the numerical integrator of the n-body problem – application to solar system, Rom. Astron. J., v. 16 (2006) no. 1, pp. 93-102.
  4. D. Otrocol, Differentiability with respect to a parameter for a Lotka-Volterra system with delays, via step method, Rev. Anal. Numer. Theor. Approx., Vol 35, no. 1, 83-86, 2006.
  5. D. Otrocol, Iterative functional-differential system with retarded argument, Rev. Anal. Numer. Theor. Approx., v. 35 (2006) no. 2, 147-160.
  6. D. Otrocol, Numerical solutions of Lotka-Volterra system with delay by spline functions of even degree, Studia Univ. Babeş-Bolyai, Mathematica, Vol 51, no. 4, 167-180, 2006.
  7. D. Otrocol, Data dependence for the solution of a Lotka-Volterra system with two delays, Mathematica, Vol 48 (71), no. 1, 61-68, 2006
  8. S. Cobzas, C. Mustăţa, Best approximation in spaces with asymmetric norm, Rev. Anal. Numer. Theor. Approx. 35, no. 1 (2006), 17-31.
  9. C. Mustăţa, On the converses of the reduction principle in inner product spaces, Studia Univ. Babeş-Bolyai, Mathematica, vol LI, nr.3 (2006), 97-104.
  10. M.-C. Anisiu, V. Anisiu, Refinement of some inequalities for means, Rev. Anal. Numer. Theor. Approx., v. 35 (1) (2006), 5-10.
  11. I.Păvăloiu, Bilateral approximations of solutions of equations by order three Steffensen-Type methods, Studia Univ. Babeş-Bolyai, Mathematica, Vol LI, Nr.3, 2006, pp.105-114.
  12. I. Păvăloiu, On a Steffensen-Hermite type method for approximating the solutions of nonlinear equations, Rev. Anal. Numer. Theor. Approx. 35, no. 1, 2006, pp. 87-94.
  13. I. Păvăloiu, Bilateral approximations of the roots of scalar equations by Lagrange-Aitken-Steffensen method of order three, Rev. Anal. Numer. Theor. Approx. 35, no. 2, 2006, pp. 173-182.
  14. Ş. M. Şoltuz, Errors estimation for implicit Mann iteration, Rev. Anal. Numer. Theor. Approx. 35:1 (2006), 117-118.
  15. Ş. M. Şoltuz, The equivalence between the T-stabilities of modified Mann-Ishikawa and Mann-Ishikawa iterations, Rev. Anal. Numer. Theor. Approx., v. 35 no. 2 (2006), 221-224.

Papers in other proceedings

  1. M.-C. Anisiu, V. Anisiu, Proprietăţi ale funcţiei de complexitate pentru subcuvinte, Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, Cluj-Napoca, 25-29 octombrie 2006, pp. 7-9
Menu